Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Chris4997

Acne Supplementation

Hello everyone this one's my first thread here.. I am currently on Retin-A for about 6 months now (used Accutane last year). Acne is pretty much gone, but it left some red marks behind, skin discolorations, mainly on my forehead and some in my cheeks. I am also using some supplements and i am really confused on when to take them, what is the best time of the day so they dont interact with each other in a negative way... I am using Zinc,Vitamins A,E and selenium ! Do you have any suggestion on what to do with these marks and in which order to take my supplements? Thank you in advance :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×